Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 69, NWS San Diego, CA

September 4, 2013San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Sep 4, 2013, 1:44 PM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2013, 1:44 PM PDT (20:44 UTC)
Expired
Sep 4, 2013, 4:45 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 70 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-590 J/kg
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WGUS56 KSGX 042044
FFWSGX
CAC071-042345-
/O.NEW.KSGX.FF.W.0069.130904T2044Z-130904T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
144 PM PDT WED SEP 4 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 445 PM PDT

* AT 140 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING FROM A STORM OVER   
  THE WARNED AREA. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOHNSON    
  VALLEY AND LUCERNE VALLEY...AS WELL AS PORTIONS OF HIGHWAYS 247    
  AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3478 11710 3479 11703 3478 11702 3478 11696
      3474 11651 3439 11654 3441 11696 3464 11716
      3479 11715 3479 11710

$$

SS
2 follow-up statements
785 
WGUS76 KSGX 042117
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
217 PM PDT WED SEP 4 2013

CAC071-042345-
/O.CON.KSGX.FF.W.0069.000000T0000Z-130904T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
217 PM PDT WED SEP 4 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT FOR
CENTRAL SAN BERNARDINO COUNTY...

AT 205 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.

A LINE OF STORMS EXTENDING FROM JOHNSON VALLEY NORTH AND WEST 
TOWARDS TOWARDS HELENDALE CONTINUE TO PRODUCE LOCALLY HEAVY RAIN. 
THESE STORMS ARE MOVING NORTH AT AROUND 15 MPH. THESE STORMS MAY 
PRODUCE FLASH FLOODING ALONG PORTIONS OF HIGHWAYS 247 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3478 11710 3479 11703 3478 11702 3478 11696
      3474 11651 3439 11654 3441 11696 3464 11716
      3479 11715 3479 11710

$$

SS
518 
WGUS76 KSGX 042337
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
437 PM PDT WED SEP 4 2013

CAC071-042346-
/O.EXP.KSGX.FF.W.0069.000000T0000Z-130904T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
437 PM PDT WED SEP 4 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM PDT FOR CENTRAL SAN
BERNARDINO COUNTY...

STORMS HAVE DISSIPATED OVER THE WARNED AREA AND THE THREAT OF FLASH 
FLOODING HAS ENDED. THEREFORE...THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE AT 445 PM.

LAT...LON 3478 11710 3479 11703 3478 11702 3478 11696
      3474 11651 3439 11654 3441 11696 3464 11716
      3479 11715 3479 11710

$$

SS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 10:05 AM PDT, 3 hours 39 minutes earlier.

Area forecast discussion, Sep 4, 10:05 AM PDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1005 AM PDT WED SEP 4 2013

.SYNOPSIS...
HOT AND MUGGY CONDITIONS WILL REDEVELOP OVER SOUTHERN CALIFORNIA FOR
THE END OF THE WORK WEEK...AS HIGH PRESSURE STRENGTHENS INTO THE
REGION.  A SHALLOW MARINE LAYER WILL HELP MODERATE TEMPERATURES
ALONG THE COAST THOUGH...WHILE INLAND AREAS RANGE 5 TO 10 DEGREES
ABOVE NORMAL.  SUBTROPICAL MOISTURE WILL ALSO CONTINUE TO SPREAD
INTO THE SOUTHLAND THROUGH THE WEEK...WITH THE THREAT OF AFTERNOON
SHOWERS AND THUNDERSTORMS CONTINUING IN THE MOUNTAINS AND DESERTS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TODAY...
MADE SOME CHANGES TO THE GRIDS AND SENT UPDATED FORECASTS TO SHOW
MORE AREAL COVERAGE OF THUNDERSTORMS...A LITTLE FURTHER WEST OF
MOUNTAINS DUE TO SHIFT IN TRANSPORT WINDS TO THE SOUTHEAST AND
APPROACH OF OUTFLOW BOUNDARY FROM MASSIVE NOT SO MESOSCALE
CONVECTIVE COMPLEX THAT OCCURRED OVER SONORA...SINALOA...GULF OF
CALIFORNIA...AND BAJA CALIFORNIA...AND HAS NOW TURNED THE CORNER AND
HEADING NORTHWEST. HAD A LINE OF ALTOCUMULUS CASTELLANUS ALONG THE
PENINSULAR RIDGE LINE AT SUNRISE...AT 0935 PDT COULD VISUALLY SEE
THE OVERSHOOTING TOPS IN REFORMED COMPLEX MOVING INTO IMPERIAL
COUNTY. THE 04/15Z HRRR MODEL HAS FINALLY PICKED UP ON THIS...NONE
OF THE OTHER MODELS DID. WORSE YET IT SHOWS THE THUNDERSTORMS
DEVELOPING ALONG THE ELSINORE CONVERGENCE ZONE THIS AFTERNOON...SO
MAY NEED ANOTHER UPDATE TO SPREAD THE THUNDERSTORMS EVEN FURTHER
WEST. THE GOOD NEWS...IF ANY ...IN ALL THIS IS THE AIR MASS IN THE
-10C TO -20C LAYER IS DRIER THAN YESTERDAY AND THE OVERALL COLUMN
LOOKS DRIER ALTHOUGH THE PRECIPITABLE WATER AND THE CAPE VALUES WERE
ESSENTIALLY THE SAME...SO AT LEAST INITIALLY THROUGH EARLY AFTERNOON
THE ICE/HAIL PRODUCTION SHOULD BE LESS...AND THE WIDESPREAD HEAVY
RAIN LEADING TO FLASH FLOODING WOULD BE LESS...AGAIN ASSUMING NO AIR
MASS CHANGE THIS AFTERNOON...WHICH IS LOOKING LIKE A SHAKY
ASSUMPTION THIS MORNING.

OTHERWISE THE FORECAST LOOKS GOOD ESPECIALLY WITH THE WARMER
TEMPERATURES TODAY AND AGAIN THURSDAY. SO FAR TEMPS ARE FORECAST
JUST BELOW HEAT ADVISORY CRITERIA.

EXCERPTS FROM THE EARLY MORNING DISCUSSION FOLLOW...

WATER VAPOR IMAGERY CONTINUES TO SHOW AN ELONGATED TROUGH OF LOW
PRESSURE ALONG THE WEST COAST AND HIGH PRESSURE CENTERED OVER
COLORADO.  AT THIS TIME...SOUTHERN CALIFORNIA REMAINS UNDER THE
INFLUENCE OF THIS HIGH PRESSURE SYSTEM...WHICH WILL GRADUALLY
STRENGTHEN OVER THE NEXT COUPLE OF DAYS.  AS A RESULT...HOT
CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS...WITH TEMPERATURES
RANGING 5 TO 10 DEGREES ABOVE NORMAL.  A FEW OF THE WARMEST SPOTS
MAY BE EVEN HOTTER...TOPPING OUT AT 15 DEGREES ABOVE NORMAL.  THAT
BEING SAID...IT DOES NOT APPEAR THAT ANY RECORDS WILL BE BROKEN AT
THIS TIME...SO WILL JUST HIGHLIGHT THE HEAT WITH A SPECIAL WEATHER
STATEMENT.  THE OTHER MAIN CONCERN FOR TODAY WILL BE WITH THE THREAT
OF AFTERNOON SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS AND
DESERTS...

THE OVERALL PATTER WILL CHANGE OVER THE NEXT COUPLE OF DAYS...SO HOT
CONDITIONS WILL LIKELY PREVAIL ACROSS THE INLAND AREAS...WITH
ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS POSSIBLE IN THE
MOUNTAINS AND DESERTS.  THE TROUGH WILL THEN MOVE INLAND ACROSS THE
THE PACIFIC NORTHWEST LATE FRIDAY AND INTO THE WEEKEND.  THIS WILL
BRING SOME RELIEF TO THE HOT WEATHER...AS A GRADUAL COOLING TREND
DEVELOPS.  HOWEVER...THE MODELS CONTINUE TO INDICATE THE POTENTIAL
FOR AFTERNOON SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND
DESERTS.  THE MODELS START TO DEVIATE A BIT FOR EARLY NEXT
WEEK...BUT IT APPEARS THAT AN UPPER LEVEL DISTURBANCE WILL DEVELOP
OFF OR ALONG THE SOUTHERN CALIFORNIA COAST.  THE PLACEMENT OF THIS
DISTURBANCE WILL ULTIMATELY DICTATE OUR WEATHER...BUT FOR NOW...WILL
CONTINUE WITH THE THREAT OF AFTERNOON SHOWERS AND THUNDERSTORMS OVER
THE MOUNTAINS AND DESERTS AND MORE SEASONAL TYPE TEMPERATURES
PREVAILING.

&&

.AVIATION...
041515Z...COAST/VALLEYS...FEW-SCT CLDS AOA 9000 FT MSL DURING THE
1900-05/0300 UTC TIME-PERIOD. ALSO...SLIGHT CHANCE OF FOG REACHING
KSAN...KCRQ...AND/OR KSNA DURING THE 05/1100-1500 UTC
TIME-FRAME...BUT CONFIDENCE IS LOW. OTHERWISE...MOSTLY UNRESTRICTED
VIS/CIGS THROUGH THURSDAY MORNING.

MTNS/DESERTS...SCATTERED THUNDERSTORMS DURING THE 1800-05/0300 UTC
TIME-PERIOD WITH BASES 7000-10000 FT MSL AND CB TOPS TO 45000 FT
MSL...RESULTING IN LOCAL VIS AOB 2SM IN HEAVY RAIN...SMALL
HAIL...AND POSSIBLE STRONG UP/DOWNDRAFTS. OTHERWISE...UNRESTRICTED
VIS THROUGH THURSDAY MORNING.

&&

.FIRE WEATHER...
NEAR RECORD HIGH TEMPERATURES BUT ENOUGH MOISTURE IN AIR TO KEEP MIN
RELATIVE HUMIDITY VALUES AT OR ABOVE 25 PERCENT. MARINE LAYER DEPTH
WILL GENERALLY STAY NEAR OR BELOW 700 FEET. THREAT OF DRY LIGHTING
WEST OF MOUNTAINS THIS AFTERNOON...ALTHOUGH THAT MAY BE JUST A
TEMPORARY TRANSITION TO WET THUNDERSTORMS DURING THE LATER
AFTERNOON. ISSUED UPDATE TO FIRE WEATHER PLANNING FORECAST TO SHOW
MORE THUNDERSTORM COVERAGE...HIGHER LAL...THREAT OF HEAVY RAIN
OVER/NEAR MOUNTAINS AND DESERTS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC/FIRE WEATHER...JT/BALFOUR
AVIATION/MARINE...HARRISON/PIERCE
SHORT TERM WARNINGS...JJT/JT
Hazardous weather outlook, Sep 4, 12:15 PM PDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1215 PM PDT WED SEP 4 2013

CAZ055>058-060>062-051115-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA
VALLEY-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY DESERTS-
1215 PM PDT WED SEP 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH UNTIL 10 PM THIS EVENING...MAINLY ALONG AND EAST
OF INTERSTATE 15 IN SAN BERNARDINO COUNTY...ALONG AND SOUTH OF
INTERSTATE 10 AND HIGHWAY 91 AND 60 CORRIDORS IN RIVERSIDE COUNTY...
THE EAST SIDE OF THE SANTA ANA MOUNTAINS AND FOOTHILLS...
AND EAST OF INTERSTATE 15...HIGHWAY 67...AND HIGHWAY 125 IN SAN
DIEGO COUNTY.

THUNDERSTORMS WITH BRIEF HEAVY RAIN AND STRONG GUSTY WINDS ARE
LIKELY IN THESE AREAS...WITH A HIGH PROBABILITY OF FLASH FLOODING
AND DEBRIS FLOWS ON AND DOWNSTREAM OF RECENTLY BURNED AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE MOUNTAINS AND DESERTS EACH DAY. THESE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY RAINS...SMALL
HAIL...GUSTY WINDS...FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION MAY BE REQUESTED TODAY.

CAZ048-051115-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
1215 PM PDT WED SEP 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH UNTIL 10 PM THIS EVENING...MAINLY FROM  INTERSTATE
15 AND EASTWARD. THUNDERSTORMS WITH BRIEF HEAVY RAIN AND GUSTY WINDS
LIKELY...ESPECIALLY NEAR THE SAN JACINTO MOUNTAINS AND ALONG AND
SOUTH OF HIGHWAYS 60 AND 91. VERY WARM CONDITIONS ELSEWHERE ACROSS
THE INLAND EMPIRE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM
CONDITIONS WILL DEVELOP ACROSS THE INLAND VALLEYS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ050-051115-
SAN DIEGO COUNTY VALLEYS-
405 AM PDT WED SEP 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM
CONDITIONS WILL DEVELOP ACROSS THE INLAND VALLEYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM
CONDITIONS WILL DEVELOP ACROSS THE INLAND VALLEYS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ042-043-051115-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SANTA ANA
405 AM PDT WED SEP 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM
CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM
CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

PALMER/BALFOUR

In the hours before

Local storm report, Sep 4, 12:37 PM PDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1237 PM PDT WED SEP 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     TSTM WND GST     5 NE THOUSAND PALMS     33.88N 116.34W
09/04/2013  M61.00 MPH       RIVERSIDE          CA   MESONET

            AT 1132 AM PDT SKY VALLEY MESONET REPORTED WINDS
            SUSTAINED 41 MPH GUSTING TO 61 MPH FROM THE SSE. WINDS
            CONTINUED TO GUST OVER 50 MPH THROUGH 1212 PM PDT.

&&

JTHOMAS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 11:24 AM PDTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego8 hr
Sep 4, 12:31 PM PDTFlash Flood WarningSGXRiverside4 hr
Sep 4, 12:49 PM PDTAreal Flood AdvisorySGXSan Diego3 hr
Sep 4, 1:23 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Sep 4, 1:26 PM PDTFlash Flood WarningSGXRiverside, San Diego3 hr
Sep 4, 1:58 PM PDTFlash Flood WarningSGXRiverside3 hr
Sep 4, 2:21 PM PDTSpecial Weather StatementSGXOrange114 min
Sep 4, 2:54 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Sep 4, 3:59 PM PDTAreal Flood AdvisorySGXSan Diego91 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.